MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6844461
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected hba1c results were obtained from non-vitros biorad quality controls as well as samples from two different patients processed using vitros chemistry products hba1c reagent lot 1539-47-3424 on a vitros xt 7600 integrated system.The assignable cause of the event is user error.The customer had switched to a new lot of cuvettes and performed a water blank on the vitros xt 7600 system.Following these actions, quality control results for vitros hba1c lot 1539-47-3424 were not within expectations.According to v-docs on the vitros xt 7600 system and the vitros hba1c instructions for use, the customer should have recalibrated the vitros hba1c reagent on the instrument.However, the customer did not do so at the time of the event.A later recalibration event resolved the issue.Based on historical quality control results, a vitros hba1c lot 1539-47-3424 performance issue is not a likely contributor of the event.Additionally, an individual pack related issue was ruled out as unacceptable results were obtained using two different reagent packs and two different packs of dil 5.The ortho tsc advised the customer to reprocess any patient samples that had been tested after the cuvette lot switch and waterblank were performed and prior to the recalibration event performed on 27 february 2026.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected hba1c results obtained from non-vitros biorad quality controls as well as samples from two different patients processed using vitros chemistry products hemoglobin a1c (hba1c) reagent lot 1539-47-3424 on a vitros xt 7600 integrated system.Biorad lot 89250 l1 results of 7.36, 7.42, 7.32, 7.35 and 7.23 %a1c vs an expected result of 5.33 %a1c biorad lot 89250 l2 results of 13.15, 13.13, 13.36, 13.27 and 13.08 %a1c vs an expected result of 8.26 %a1c patient 1 result of 7.8 %a1c vs an expected result of 5.5 %a1c patient 2 result of 8.6 %a1c vs an expected result of 6.0 %a1c biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected results were obtained from control fluids and were not reported out of the laboratory.The customer did not process patient samples after the higher than expected quality control results were obtained other than for troubleshooting purposes and the results were not released from the laboratory.There have been no allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment 613848.

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24586609
Report Number1319681-2026-00015
Device Sequence Number5725097
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown